lasting worsening after immunoglobulines (gammanorm)

Messages
15
Likes
31
I started taking subcutaneous immunoglobulines (gammanorm) in spring of 2020 (prescribed by KDM).

Before the treatment, I was able to work 30h per week and go for 30 minute walks daily.

I did the treatment for 6 weeks (one injection per week) and felt a continuous deterioration. At first, I thought it would only be transient and thus ignored it. But after 6 weeks I stopped treatment.
I never recovered from it.

Since the end of the treatment, I am only able to work for 1-2 hours a day (in 15 min intervals) and can walk no further than roughly 100 metres.

I also aqcuired some new symptoms: After exertion, I feel incredible weakness and emptiness in my arms and legs. Breathing becomes too strenuous and my heart feels like it's beeing stabbed. Before, I felt exertion - both physical and mental - more in my brain (tiredness, brainfog). Now, it is also in my body.
I also have constantly inflamed airways and larynx. Consequently, I can only talk very little. If i talk too much, then I crash.

Question: Has anyone had a similar experience (i.e. lasting deterioration from immunoglobulines)? Any idea what might have happened and what I can do to reverse it?

Thanks,
Aurel
 

Pyrrhus

Senior Member
Messages
3,265
Likes
9,762
Location
U.S., Earth
I have heard of other people worsening after IVIG treatment, but I don't know if their worsening was temporary or if it lasted a long time...